# SDR C2XA98CL047

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 12043270501
- Condition: Failed
- Location: Cockpit
- Part time: 5,388 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3259 - CREW REPORTED THAT ON DESCENT THE LANDING GEAR DID NOT EXTEND NORMALLY, THE ELECTRIC OVERRIDE SYSTEM WAS USED TO EXTEND THE GEAR WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT THAN REMOVED AND REPLACED THE LANDING GEAR RELAY BOX IAW EMB-120 MM 32-31-02.  OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
